# SDR FDEA201711293322

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 28,405 hours, 15,595 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

60 SECONDS AFTER T/O RECEIVED FWD CARGO DOOR-NOT CLOSED ON ECAM.   ON FWD CARGO DOOR LATCH HANDLE FOUND "THUMB" SWITCH WAS STICKING CAUSING FAULTY INDICATON. LUBRICATED  LATCH HANDLE "THUMB" SWITCH AS REQ OPS CK GOOD.
